On dilations and transference for continuous one parameter semigroups of positive contractions on lambda p spaces:
Gespeichert in:
1. Verfasser: | |
---|---|
Format: | Buch |
Sprache: | Undetermined |
Veröffentlicht: |
Saarbrücken
Fachbereich Mathematik, Univ. des Saarlandes
1998
|
Schriftenreihe: | Annales Universitatis Saraviensis
Series mathematicae ; Vol. 9, No. 1 |
Schlagworte: | |
Beschreibung: | 97 S. graph. Darst. |
Internformat
MARC
LEADER | 00000nam a2200000 cb4500 | ||
---|---|---|---|
001 | BV026197634 | ||
003 | DE-604 | ||
005 | 20110228 | ||
007 | t | ||
008 | 110326s1998 d||| |||| 00||| und d | ||
035 | |a (OCoLC)917586633 | ||
035 | |a (DE-599)BVBBV026197634 | ||
040 | |a DE-604 |b ger |e rakwb | ||
041 | |a und | ||
049 | |a DE-188 | ||
100 | 1 | |a Fendler, Gero |e Verfasser |4 aut | |
245 | 1 | 0 | |a On dilations and transference for continuous one parameter semigroups of positive contractions on lambda p spaces |c G. Fendler |
264 | 1 | |a Saarbrücken |b Fachbereich Mathematik, Univ. des Saarlandes |c 1998 | |
300 | |a 97 S. |b graph. Darst. | ||
336 | |b txt |2 rdacontent | ||
337 | |b n |2 rdamedia | ||
338 | |b nc |2 rdacarrier | ||
490 | 1 | |a Annales Universitatis Saraviensis : Series mathematicae |v Vol. 9, No. 1 | |
650 | 0 | 7 | |a Halbgruppe |0 (DE-588)4022990-7 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Kontraktion |g Mathematik |0 (DE-588)4165177-7 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Lp-Raum |0 (DE-588)4168195-2 |2 gnd |9 rswk-swf |
689 | 0 | 0 | |a Kontraktion |g Mathematik |0 (DE-588)4165177-7 |D s |
689 | 0 | 1 | |a Lp-Raum |0 (DE-588)4168195-2 |D s |
689 | 0 | 2 | |a Halbgruppe |0 (DE-588)4022990-7 |D s |
689 | 0 | |5 DE-188 | |
830 | 0 | |a Annales Universitatis Saraviensis |v Series mathematicae ; Vol. 9, No. 1 |w (DE-604)BV000021222 |9 9,1 | |
999 | |a oai:aleph.bib-bvb.de:BVB01-021780615 |
Datensatz im Suchindex
_version_ | 1804144659084083200 |
---|---|
any_adam_object | |
author | Fendler, Gero |
author_facet | Fendler, Gero |
author_role | aut |
author_sort | Fendler, Gero |
author_variant | g f gf |
building | Verbundindex |
bvnumber | BV026197634 |
ctrlnum | (OCoLC)917586633 (DE-599)BVBBV026197634 |
format | Book |
fullrecord | <?xml version="1.0" encoding="UTF-8"?><collection xmlns="http://www.loc.gov/MARC21/slim"><record><leader>01338nam a2200349 cb4500</leader><controlfield tag="001">BV026197634</controlfield><controlfield tag="003">DE-604</controlfield><controlfield tag="005">20110228 </controlfield><controlfield tag="007">t</controlfield><controlfield tag="008">110326s1998 d||| |||| 00||| und d</controlfield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(OCoLC)917586633</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(DE-599)BVBBV026197634</subfield></datafield><datafield tag="040" ind1=" " ind2=" "><subfield code="a">DE-604</subfield><subfield code="b">ger</subfield><subfield code="e">rakwb</subfield></datafield><datafield tag="041" ind1=" " ind2=" "><subfield code="a">und</subfield></datafield><datafield tag="049" ind1=" " ind2=" "><subfield code="a">DE-188</subfield></datafield><datafield tag="100" ind1="1" ind2=" "><subfield code="a">Fendler, Gero</subfield><subfield code="e">Verfasser</subfield><subfield code="4">aut</subfield></datafield><datafield tag="245" ind1="1" ind2="0"><subfield code="a">On dilations and transference for continuous one parameter semigroups of positive contractions on lambda p spaces</subfield><subfield code="c">G. Fendler</subfield></datafield><datafield tag="264" ind1=" " ind2="1"><subfield code="a">Saarbrücken</subfield><subfield code="b">Fachbereich Mathematik, Univ. des Saarlandes</subfield><subfield code="c">1998</subfield></datafield><datafield tag="300" ind1=" " ind2=" "><subfield code="a">97 S.</subfield><subfield code="b">graph. Darst.</subfield></datafield><datafield tag="336" ind1=" " ind2=" "><subfield code="b">txt</subfield><subfield code="2">rdacontent</subfield></datafield><datafield tag="337" ind1=" " ind2=" "><subfield code="b">n</subfield><subfield code="2">rdamedia</subfield></datafield><datafield tag="338" ind1=" " ind2=" "><subfield code="b">nc</subfield><subfield code="2">rdacarrier</subfield></datafield><datafield tag="490" ind1="1" ind2=" "><subfield code="a">Annales Universitatis Saraviensis : Series mathematicae</subfield><subfield code="v">Vol. 9, No. 1</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Halbgruppe</subfield><subfield code="0">(DE-588)4022990-7</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Kontraktion</subfield><subfield code="g">Mathematik</subfield><subfield code="0">(DE-588)4165177-7</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Lp-Raum</subfield><subfield code="0">(DE-588)4168195-2</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="689" ind1="0" ind2="0"><subfield code="a">Kontraktion</subfield><subfield code="g">Mathematik</subfield><subfield code="0">(DE-588)4165177-7</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2="1"><subfield code="a">Lp-Raum</subfield><subfield code="0">(DE-588)4168195-2</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2="2"><subfield code="a">Halbgruppe</subfield><subfield code="0">(DE-588)4022990-7</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2=" "><subfield code="5">DE-188</subfield></datafield><datafield tag="830" ind1=" " ind2="0"><subfield code="a">Annales Universitatis Saraviensis</subfield><subfield code="v">Series mathematicae ; Vol. 9, No. 1</subfield><subfield code="w">(DE-604)BV000021222</subfield><subfield code="9">9,1</subfield></datafield><datafield tag="999" ind1=" " ind2=" "><subfield code="a">oai:aleph.bib-bvb.de:BVB01-021780615</subfield></datafield></record></collection> |
id | DE-604.BV026197634 |
illustrated | Illustrated |
indexdate | 2024-07-09T23:07:04Z |
institution | BVB |
language | Undetermined |
oai_aleph_id | oai:aleph.bib-bvb.de:BVB01-021780615 |
oclc_num | 917586633 |
open_access_boolean | |
owner | DE-188 |
owner_facet | DE-188 |
physical | 97 S. graph. Darst. |
publishDate | 1998 |
publishDateSearch | 1998 |
publishDateSort | 1998 |
publisher | Fachbereich Mathematik, Univ. des Saarlandes |
record_format | marc |
series | Annales Universitatis Saraviensis |
series2 | Annales Universitatis Saraviensis : Series mathematicae |
spelling | Fendler, Gero Verfasser aut On dilations and transference for continuous one parameter semigroups of positive contractions on lambda p spaces G. Fendler Saarbrücken Fachbereich Mathematik, Univ. des Saarlandes 1998 97 S. graph. Darst. txt rdacontent n rdamedia nc rdacarrier Annales Universitatis Saraviensis : Series mathematicae Vol. 9, No. 1 Halbgruppe (DE-588)4022990-7 gnd rswk-swf Kontraktion Mathematik (DE-588)4165177-7 gnd rswk-swf Lp-Raum (DE-588)4168195-2 gnd rswk-swf Kontraktion Mathematik (DE-588)4165177-7 s Lp-Raum (DE-588)4168195-2 s Halbgruppe (DE-588)4022990-7 s DE-188 Annales Universitatis Saraviensis Series mathematicae ; Vol. 9, No. 1 (DE-604)BV000021222 9,1 |
spellingShingle | Fendler, Gero On dilations and transference for continuous one parameter semigroups of positive contractions on lambda p spaces Annales Universitatis Saraviensis Halbgruppe (DE-588)4022990-7 gnd Kontraktion Mathematik (DE-588)4165177-7 gnd Lp-Raum (DE-588)4168195-2 gnd |
subject_GND | (DE-588)4022990-7 (DE-588)4165177-7 (DE-588)4168195-2 |
title | On dilations and transference for continuous one parameter semigroups of positive contractions on lambda p spaces |
title_auth | On dilations and transference for continuous one parameter semigroups of positive contractions on lambda p spaces |
title_exact_search | On dilations and transference for continuous one parameter semigroups of positive contractions on lambda p spaces |
title_full | On dilations and transference for continuous one parameter semigroups of positive contractions on lambda p spaces G. Fendler |
title_fullStr | On dilations and transference for continuous one parameter semigroups of positive contractions on lambda p spaces G. Fendler |
title_full_unstemmed | On dilations and transference for continuous one parameter semigroups of positive contractions on lambda p spaces G. Fendler |
title_short | On dilations and transference for continuous one parameter semigroups of positive contractions on lambda p spaces |
title_sort | on dilations and transference for continuous one parameter semigroups of positive contractions on lambda p spaces |
topic | Halbgruppe (DE-588)4022990-7 gnd Kontraktion Mathematik (DE-588)4165177-7 gnd Lp-Raum (DE-588)4168195-2 gnd |
topic_facet | Halbgruppe Kontraktion Mathematik Lp-Raum |
volume_link | (DE-604)BV000021222 |
work_keys_str_mv | AT fendlergero ondilationsandtransferenceforcontinuousoneparametersemigroupsofpositivecontractionsonlambdapspaces |